Generalizations of number-theoretic sums
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1105-1115
Published online October 31, 2019
Narakorn Rompurk Kanasri, Patchara Pornsurat, Yanapat Tongron
Khon Kaen University; Khon Kaen University; Khon Kaen University
Abstract : For positive integers $n$ and $k$, let $S_k(n)$ and $S'_k(n)$ be the sums of the elements in the finite sets $\left\{x^k : 1\leq x\leq n, (x, n)=1\right\}$ and $\left\{x^k : 1\leq x\leq n/2, (x, n)=1\right\}$, respectively. The formulae for both $S_k(n)$ and $S'_k(n)$ are established. The explicit formulae when $k=1, 2, 3$ are also given.
Keywords : arithmetic function, Euler's phi-function, M\"obius function, M\"obius inversion formula, sum of power of integers
MSC numbers : 11A25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd